Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Entire back is sore to the touch, given Tramadol, Cataflam. Got cough, dizziness, headache, backache again. What to do ?

My entire back is sore to the touch. I went to the ER about two weeks ago for pain on the left side only of my back. And was given tramadol, the brown pills that turns the urine orange, cataflam 50 mg, and another large oval white pill for infection. Since then my period came on and has been ever since. I woke up two days ago and was feeling bad with a deep cough, dizziness , headache , backache , legs hurting, and arms hurting. I thought it may be the flu as I was feeling hot at some points and was about to freeze at others. Today my entire back is sore when I asked my daughter to rub my back. It feels like blisters are all over my back or bruises maybe, except there is nothing there. Help me, I am afraid. What do I need to do.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be due to a generalized viral infection. It is often associated with generalized rash also. Most of the times such illness is self limiting and the symptoms subside spontaneously in a week.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor